MathSciNet Relay Station
MathSciNet bibliographic data
MR1879518 20H15 (20F18)
Bovdi, V. A.; Gudivok, P. M.; Rudko, V. P. Torsion-free groups with indecomposable holonomy group. I. J. Group Theory 5 (2002), no. 1, 75–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement